# SDR SWAA2022021558228

- Difficulty date: January 4, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 101.90 AT LEVEL FRONT SPAR LT HORIZONTAL STAB ; 2022-11920 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22; [02] TOOL USED EDDY CURRENT FLAW DETECTOR PN NORTEC 600D SN 210136503; DUE DATE 05-MAR-22; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [04] REPAIRED INSPAR RIB LOCATED INBOARD SIDE LOWER CHORD AT FRONT SPAR INSPAR RIB STAB STA 101.90 AT LT HORIZONTAL STAB. IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND 51-40-02.; [05] REPAIRED INSPAR RIB LOCATED INBOARD SIDE LOWER CHORD AT FRONT SPAR STAB STA 101.90 AT LT HORIZONTAL STAB. IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND 51-40-02. MATERIAL USED: ALUMINUM SHEET 7075-0.063 PO# 2021 158110; ALUMINUM SHEET 7075-T6-0.063 PO# 2021 194451.; [06] REPAIRED INSPAR RIB LOCATED INBOARD SIDE LOWER CHORD AT FRONT SPAR STAB STA 101.90 AT LT HORIZONTAL STAB. IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND 51-40-02. MATERIAL USED: ALUMINUM SHEET 7075-0.063 PO# 2021 158110; ALUMINUM SHEET 7075-T6-0.063 PO# 2021 194451. RII
